Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 20, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 3, 2010, 7:20 PM CDT for Saint Tammany Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2010, 7:20 PM CDT (00:20 UTC)
- Expired
- Jun 3, 2010, 7:52 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Saint Tammany Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
434
WFUS54 KLIX 040020
TORLIX
LAC103-040100-
/O.NEW.KLIX.TO.W.0020.100604T0020Z-100604T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
720 PM CDT THU JUN 3 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MANDEVILLE...COVINGTON...
* UNTIL 800 PM CDT
* AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A WATERSPOUT OVER THE NORTH
PART OF LAKE PONTCHARTRAIN NEAR MANDEVILLE...MOVING NORTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MADISONVILLE...ABITA SPRINGS...SUN AND BUSH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3065 8987 3025 8996 3025 8998 3026 9000
3030 9000 3031 9004 3035 9008 3036 9013
3037 9017 3068 9016
TIME...MOT...LOC 0020Z 186DEG 17KT 3033 9006
$$
MNK2 follow-up statements
437
WWUS54 KLIX 040042
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
742 PM CDT THU JUN 3 2010
LAC103-040100-
/O.CON.KLIX.TO.W.0020.000000T0000Z-100604T0100Z/
ST. TAMMANY LA-
742 PM CDT THU JUN 3 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
ST. TAMMANY PARISH...
AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR ABITA SPRINGS...OR
NEAR MANDEVILLE...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUSH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3035 8994 3036 9001 3037 9006 3039 9010
3042 9009 3063 9006 3061 8988 3049 8991
TIME...MOT...LOC 0042Z 186DEG 13KT 3041 9003
$$
MNK680
WWUS54 KLIX 040052
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
752 PM CDT THU JUN 3 2010
LAC103-040102-
/O.CAN.KLIX.TO.W.0020.000000T0000Z-100604T0100Z/
ST. TAMMANY LA-
752 PM CDT THU JUN 3 2010
...THE TORNADO WARNING FOR CENTRAL ST. TAMMANY PARISH IS CANCELLED...
THE THUNDERSTORM IS NO LONGER SHOWING SIGNS OF ROTATION ASSOCIATED
WITH A TORNADO.
LAT...LON 3035 8994 3036 9001 3037 9006 3039 9010
3042 9009 3063 9006 3061 8988 3049 8991
TIME...MOT...LOC 0052Z 186DEG 17KT 3048 9004
$$
MNKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 3, 3:01 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jun 3, 3:01 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 301 PM CDT THU JUN 3 2010 .SYNOPSIS... A BROAD UPPER LOW OVER EAST TEXAS WILL CONTINUE TO GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING. A TROUGH APPROACHING AND CROSSING THE AREA FRI AND SAT WILL BRING A RENEWED THREAT OF THUNDERSTORMS. BEHIND THE TROUGH ON SUNDAY WEAK RIDGING WILL BEGIN TO BUILD IN ALLOWING FOR LIMITED CLEARING AND WARMING TEMPERATURES. && .SHORT TERM... CONVECTION WILL SLOWLY TAPER THIS EVENING AS THE BAND THAT MOVED THROUGH THE AREA TODAY EJECTS OUT TO THE NORTH. LINGERING CLOUDS FROM THIS BAND WILL LIKELY REMAIN THROUGH THE NIGHT. THE UPPER LOW OVER E TX THIS EVENING WILL PUSH INTO THE AREA SAT AS A TROF ALONG THE JET PULLS THE LOW TO THE EAST. MODELS AGREE THAT THE APPROACH AND PASSAGE OF THE TROF WILL BRING MORE INSTABILITY ACROSS THE REGION...YIELDING CONTINUED CONVECTION DURING THE DAYTIME FRI THEN DIMINISHING SOMEWHAT ON SAT. THE LATTER HALF OF THE WEEKEND WILL BRING A WEAK RIDGE BUILDING OVER THE AREA YIELDING INCREASING TEMPS. OVERALL LITTLE CHANGE WAS MADE TO THE ONGOING FORECAST. BFG .LONG TERM... FOR NEXT WEEK A WARMER DRIER PATTERN WILL PREVAIL AS A WEAK RIDGE SETS UP OVER THE AREA. MODELS DIFFER ON THE LONG RANGE SOLN WITH THE GFS BRINGING A TOUGH/FRONT INTO THE AREA AROUND THU. THE ECMWF ON THE OTHER HAND CONTINUES TO BE THE FAVORED SOLN WITH A MORE ZONAL PATTERN ACROSS THE NORTHERN PORTIONS OF THE US. THIS PATTERN WILL MAINTAIN A WARMER DRIER PATTERN FOR THE WEEK. THOUGH A ECWMF IN THE PREFERRED MODEL FOR THE LONG RANGE...WILL STILL LEAVE SOME KIND OF POPS IN AS CONFDC IS LOW DUE TO MODEL RUN DIFFERENCES. BFG && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE TERMINALS THIS EVENING...WITH VFR CONDITIONS OUTSIDE OF THESE STORMS AND MVFR OR EVEN IFR CONDITIONS WITHIN THEM. LATEST GFS AND NAM CONTINUE TO INDICATE A SURFACE LOW VERY SLOWLY TREKKING EASTWARD FROM THE SABINE RIVER FRIDAY MORNING...WHICH WILL RESULT IN ANOTHER ROUND OF SHRA AND TSRA ACROSS THE AREA FRIDAY. 95/DM && .MARINE... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE COASTAL WATERS THIS EVENING...BUT SHOULD TAPER OFF A BIT AFTER SUNSET. LATEST MODEL GUIDANCE CONTINUES TO INDICATE THAT A SLOW MOVING LOW WILL TREK EASTWARD ACROSS LOUISIANA OVER THE NEXT DAY OR TWO. THIS WILL CONTINUE TO RESULT IN ONSHORE FLOW AND A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WATERS. BASED ON CURRENT CONDITIONS...HAVE INCREASED WIND SPEEDS FOR THE FIRST FEW PERIODS. HAVE ALSO ADJUSTED WIND DIRECTION BASED ON THE FORECAST TRACK OF THE LOW...NEARLY ALL COASTAL WATERS WILL MAINTAIN A SOUTHERLY COMPONENT TO THE WIND THROUGH THE FORECAST PERIOD. 95/DM && .PRELIMINARY POINT TEMPS/POPS... MCB 70 87 71 91 / 30 60 40 50 BTR 73 89 74 93 / 40 60 40 50 ASD 72 87 74 91 / 40 60 40 50 MSY 75 88 76 91 / 40 60 40 50 GPT 73 86 77 90 / 40 60 30 50 PQL 71 88 74 89 / 40 60 40 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 3, 11:07 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1107 AM CDT THU JUN 3 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-041615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1107 AM CDT THU JUN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT MARINE HAZARDS... SMALL CRAFT WILL NEED TO EXERCISE CAUTION OVER THE OUTER COASTAL WATERS THIS AFTERNOON. WINDS OF 15 TO 20 KNOTS WILL GRADUALLY EASE DURING THIS AFTERNOON. HOWEVER...SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH THE AREA INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS IN THE VICINITY OF THE THUNDERSTORMS. WATERSPOUTS WILL BE A THREAT POTENTIAL WITH THESE CELLS. THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO THE EVENING HOURS. A FEW OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL HAIL...BUT THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 3 TO 4 INCHES WILL BE POSSIBLE UNDER THE STRONGEST STORMS. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP...MAINLY DURING THE AFTERNOON AND EVENING HOURS FRIDAY. A FEW OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL HAIL...BUT THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE UNDER THE STRONGEST STORMS. AREAL COVERAGE OF THUNDERSTORMS WILL DECREASE SATURDAY AND SUNDAY. MARINE HAZARDS... SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS FRIDAY. HEAT... HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA OVER THE WEEKEND INTO EARLY NEXT WEEK. ALONG WITH SLIGHTLY HIGHER HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES DURING THE HEAT OF THE AFTERNOON SUNDAY THROUGH WEDNESDAY. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK...AND BEYOND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 3, 2:06 PM CDT, 5 hours 14 minutes before
LAZ039-040-MSZ077-032000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 206 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING WASHINGTON PARISH...PEARL RIVER COUNTY...ST. TAMMANY PARISH... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 13 MILES WEST OF PICAYUNE...OR ABOUT 5 MILES SOUTH OF BUSH...MOVING NORTH AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BUSH...SUN...ENON...BOGALUSA AND CROSSROADS THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 3, 2:50 PM CDT, 4 hours 30 minutes before
LAZ039-MSZ070-071-032045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 250 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING WASHINGTON PARISH...PIKE COUNTY...WALTHALL COUNTY... AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES SOUTH OF FRANKLINTON...OR OVER THE SOUTH HALF OF WASHINGTON PARISH...MOVING NORTH AT 20 TO 25 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...FRANKLINTON...MOUNT HERMAN...DEXTER...TYLERTOWN AND MAGNOLIA THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 3, 3:10 PM CDT, 4 hours 10 minutes before
LAZ062-064-032045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 310 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING ST. BERNARD PARISH...ORLEANS PARISH... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR EAST NEW ORLEANS...MOVING NORTHWEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...EAST NEW ORLEANS THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 35 TO 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, Jun 3, 4:11 PM CDT, 3 hours 9 minutes before
LAZ038>040-058-032215- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 411 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING WASHINGTON PARISH...TANGIPAHOA PARISH...ST. JOHN THE BAPTIST PARISH...ST. TAMMANY PARISH... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTHWEST OF MANDEVILLE...OR ABOUT 9 MILES SOUTH OF MADISONVILLE...MOVING NORTHWEST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...MANDEVILLE...MADISONVILLE...ABITA SPRINGS...COVINGTON... PONCHATOULA...ROBERT...TICKFAW...HAMMOND AND FOLSOM THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 3, 4:50 PM CDT, 2 hours 30 minutes before
LAZ037-038-040-050-032245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 450 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING LIVINGSTON PARISH...TANGIPAHOA PARISH...ST. HELENA PARISH...ST. TAMMANY PARISH... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTHEAST OF HAMMOND...OR ABOUT 4 MILES SOUTH OF ROBERT...MOVING NORTH AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...PONCHATOULA...ROBERT...HAMMOND...TICKFAW...INDEPENDENCE... WILMER...ROSELAND...MONTPELIER AND AMITE THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO 35 TO 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME OVER HAMMOND AND ROBERTS...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 3, 6:00 PM CDT, 1 hour 20 minutes before
LAZ036-037-048>050-040000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 600 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING EAST FELICIANA PARISH...LIVINGSTON PARISH...EAST BATON ROUGE PARISH...ST. HELENA PARISH...ASCENSION PARISH... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHEAST OF DENHAM SPRINGS...OR ABOUT 8 MILES SOUTH OF LIVINGSTON...MOVING NORTH AT 15 MPH. THIS CLUSTER OF STORM WILL REDUCE VISIBILITY VALUES FOR MOTORISTS ON INTERSTATE 12 AND HIGHWAY 190 BETWEEN DENHAM SPRINGS AND LIVINGSTON. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...WALKER...LIVINGSTON...DENHAM SPRINGS...WATSON...GREENWELL SPRING...MONTPELIER...SLAUGHTER AND PRIDE. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:06 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 114 min |
| Jun 3, 7:20 PM CDT | Special Marine Warning | LIX | 25 min | |
| Jun 3, 7:27 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Jun 3, 8:05 PM CDT | Special Marine Warning | LIX | 31 min | |
| Jun 3, 8:27 PM CDT | Special Marine Warning | LIX | 48 min | |
| Jun 3, 9:26 PM CDT | Special Marine Warning | LIX | 49 min | |
| Jun 3, 10:15 PM CDT | Special Marine Warning | LIX | 45 min | |
| Jun 4, 2:52 AM CDT | Small Craft Advisory | LIX | 19 hr | |
| Jun 4, 7:37 AM CDT | Special Marine Warning | LIX | 38 min | |
| Jun 4, 8:31 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 59 min |
| Jun 4, 8:38 AM CDT | Special Marine Warning | LIX | 52 min | |
| Jun 4, 9:26 AM CDT | Special Marine Warning | LIX | 79 min | |
| Jun 4, 10:59 AM CDT | Special Marine Warning | LIX | 91 min | |
| Jun 4, 11:06 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint James, West Baton Rouge | 2 hr |
| Jun 4, 12:21 PM CDT | Special Marine Warning | LIX | 54 min | |
| Jun 4, 1:38 PM CDT | Special Marine Warning | LIX | 67 min | |
| Jun 4, 2:03 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans | 27 min |
| Jun 4, 2:25 PM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 4, 2:30 PM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany, Washington | 60 min |
| Jun 4, 2:53 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 67 min |
| Jun 4, 3:14 PM CDT | Severe Thunderstorm Warning | LIX | Washington | 58 min |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.